# SDR IPXA0163740

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Engine: Pwa PW4158
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Inoperative
- Location: Flt Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION GOT A MASSIVE VIBRATION IN THE CAPT & F/O YOKE. CREW DID AIR TURN BACK.  NO INDICATIONS ON ECAM OR ROUND DIALS.  DURING RETURN NUMEROUS ECAM MESSAGES WITH STICK SHAKER.  AFTER LANDING ROLLOUT STICK SHAKER REMAINED ON.     REPLACED 48FU1 RELAY.  REPLACED NR1 FLIGHT WARNING COMPUTER.  REPLACED NR1 AIR DATA COMPUTER.  PERFORMED OPS CHECKS.  SYS CHECKS GOOD NO FAULTS.
